# SDR REXA2016090101670

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,322 hours, 18,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERIOR AFT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND INSTALLED SERVICEABLE EMERGENCY LIGHT IAW AMM 33-50-01
